# SDR IPXA2016012898598

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 51,403 hours, 17,218 cycles
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: E, TOP CONDUCTED AUTOLAND WITH APU NOT OPERATING.  SHORTLY AFTER TOUCHDOWN THERE WERE NUMEROUS WARNING AND CAUTION MESSAGES. WHEEL WELL FIRE LT YAW DAMP, SPEED BRAKE AND SEVERAL OTHERS.  UPON DISCONNECTING AUTOPILOT, ALL MESSAGES CLEARED.  C/O T/S PERF BPCU BITE TEST IAW AMM 24-11-00-745-001.  NO FAULTS.  PERFORMED AUTOFLIGHT BITE TEST IAW AMM 22-00-02. C/O 30/40 TEST, ALL TEST PASSED. IAW TECH SUPPORT R & R THE MAIN BATTERY TRANSFER RELAY K106, MAIN BATTERY RELAY K104 AND STATIC INVERTER.  R & R RELAY K106 IAW AMM 24-33-02-401.
